Ask an expert
Question

09 Dec 2005

Morning after pill
During intercourse the condom tore. I decided to get the morning after pill just in case. About a week after drinking it I got my period. Today (more than a week after my period) I'm not sure if I'm getting my period again but at the moment it seems to be a brown discharge. Could you advise if this does occur as I'm worried. I understand that my hormones are completely disturbed.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is most likely a side effect of the morning after pill. It can disrupt your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19977 votes
Vote